MAUDE Adverse Event Report: MO016 MO-MOBERLY NOVAPLUS INFANT HEEL WARMER 4X4IN; INFANT HEEL WARMER (CHEMICAL HEAT PACK)

MO016 MO-MOBERLY NOVAPLUS INFANT HEEL WARMER 4X4IN; INFANT HEEL WARMER (CHEMICAL HEAT PACK)
Model Number V11460-010
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported that the heel warmer exploded on a nurse in the nicu when she squeezed it to activate it.There was no injury or follow up care required.
 
Additional Manufacturer Narrative
Device history review was completed on the reported lot v1n078.The lot was found to have been manufactured and released to predetermined specifications.No anomalies were found during review of the records.No samples were returned for evaluation due to which a root cause could not be determined.We will continue to monitor this failure mode for this product.

Brand Name
NOVAPLUS INFANT HEEL WARMER 4X4IN
Common Device Name
INFANT HEEL WARMER (CHEMICAL HEAT PACK)
Manufacturer (Section D)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer (Section G)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer Contact
patricia tucker
3651 birchwood drive
waukegan, IL 60085
8478874151
MDR Report Key14000046
Report Number1423537-2022-00742
Device Sequence Number5792243
Product Code MPO
UDI-Device Identifier10885380057588
UDI-Public10885380057588
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV11460-010
Device Catalogue NumberV11460-010
Device Lot NumberV1N078
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/07/2022
Initial Report FDA Received Date04/04/2022
Date Device Manufactured10/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age49 YR
Patient SexFemale
Patient Weight82 KG